EconPapers    
Economics at your fingertips  
 

Spurius regression theory with nonstationary fractionally integrated processes

Francesc Marmol

DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística

Abstract: This paper develops an analytical study of the asymptotic distributions obtained when we run linear regressions in the levels of nonstationary fractionally integrated FI(d) processes, that are spuriously related in a multivariate single-equation setting which aIIows for the existence of co integrating relationships and quite general deterministic components. In doing this, the analytical studies of PhiIIips (1986), haldrup (1994) and Marmol (1995, 1996) are embedded in our results.

Keywords: Spurious; regressions; Nonstationary; fractionally; integrated; processes; Deterministic; trends (search for similar items in EconPapers)
Date: 1997-01
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://e-archivo.uc3m.es/rest/api/core/bitstreams ... c20446258c05/content (application/pdf)

Related works:
Journal Article: Spurious regression theory with nonstationary fractionally integrated processes (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:wsrepe:10733

Access Statistics for this paper

More papers in DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2025-03-19
Handle: RePEc:cte:wsrepe:10733